MathSciNet Relay Station
MathSciNet bibliographic data
MR1819282 60G15 (60G17)
Ayache, Antoine; Levy Vehel, Jacques The generalized multifractional Brownian motion. 19th "Rencontres Franco-Belges de Statisticiens'' (Marseille, 1998). Stat. Inference Stoch. Process. 3 (2000), no. 1-2, 7–18.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement